MAUDE Adverse Event Report: VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE

VIANT MEDICAL, LLC VIANT MEDICAL, LLC; STRAIGHT REAMER HANDLE
Model Number T17652
Medical Device Problem Codes Unstable (1667); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an unknown patient procedure that the reamer is pulling out of the chuck.The fitting is worn and no longer coupled well in the chuck.It wobbles as the connection is stripping.It was not used for the procedure as another device was available.There was a 30 second surgical delay, but no consequences or impact to patient.
 
Additional Manufacturer Narrative
The complaint sample was not returned to viant for evaluation.Thus, the reported event is non-verifiable.The current ifu sent with this device today, man-004006 rev.A, states the following; end of life is determined by wear and damage due to intended use, visually inspect for damage and wear.If the instrument is damaged and worn it is considered at the end of its life and should be discarded, where instruments form part of a larger assembly, check assembly with mating components, viant devices should only be used by qualified personnel fully trained in the use of the surgical instruments and the relevant surgical procedures, do not modify viant instruments in any way and handle with care at all times.Surface scratches can increase wear and the risk of corrosion, manual surgical instruments have a limited life-span which is determined by wear or damage due to repeated intended use.When a surgical instrument reaches the end of its functional life, clean the instrument of any and all biomaterial/biohazards and safely discard the instrument in accordance with applicable laws and regulations.The device history records (dhr) were reviewed and found no related manufacturing deviations or anomalies that would have contributed to the reported event.This device has experienced approximately 11 years of use.The viant risk management files were reviewed to ensure the reported failure mode (or similar) is captured and assessed.The review revealed there are similar failure modes identified and mitigated to the lowest possible risk region.In conclusion, the complaint sample was not received by viant for evaluation and the reported event is non-verifiable.If the complaint sample is received by viant, it will be evaluated and the complaint record will be updated accordingly.No further investigation with regard to this complaint is required at this time.Viant will continue to monitor for trends.D4: primary udi # provided is the current viant medical udi-di for model number t17652.The additional udi # provided is the legacy greatbatch medical udi-di for model number t17652 prior to viant medical acquisition of the product.This lot number was manufactured in 2013 by greatbatch medical.Viant medical acquired this product line from greatbatch medical (subsidiary of integer holdings) in 2018.Therefore, the legacy udi-di # is provided as the additional udi # and the current udi-di # is provided as the primary udi #.G2: complaint information provided by distributor, depuy synthes.Complaint source is foreign as the event occurred in canada.

Brand Name
VIANT MEDICAL, LLC
Common Device Name
STRAIGHT REAMER HANDLE
Manufacturer (Section D)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer (Section G)
VIANT MEDICAL, LLC
4545 kroemer road
fort wayne IN 46818
Manufacturer Contact
tony singh
4545 kroemer road
fort wayne, IN 46818
MDR Report Key21326791
Report Number3004976965-2025-00001
Device Sequence Number8062813
Product Code LXH
UDI-Device Identifier00840096400076
UDI-Public00840096400076
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT17652
Device Catalogue NumberT17652
Device Lot NumberPC2595789
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown